# SDR 2003UALA00799

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 45,692 hours, 7,393 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO OIL LOSS IN NR 1 ENGINE.  NR 3 CHIP DETECTOR FALLING OUT OF THE DETECTOR HOUSING AND A MISSING O-RING ON THE CHECK VALVE IN THE HOUSING CAUSED THE LOSS OF OIL. THERE WAS NO WEAR ON THE HOUSING TO CAUSE THE DETECTOR TO BECOME FREE.  A COA WILL REPLACE THE OLD DESIGN OF THE CHIP DETECTOR WITH AN IMPROVED DESIGN.
